Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Quantenoptik     Collection: Theory     Display Documents



  history
ID: 516298.0, MPI für Quantenoptik / Theory
A Quantum Version of Wielandt's Inequality
Authors:Sanz, Mikel; Pérez-García, David; Wolf, Michael M.; Cirac, J. Ignacio
Language:English
Date of Publication (YYYY-MM-DD):2010-09
Title of Journal:IEEE Transactions on Information Theory
Volume:56
Issue / Number:9
Start Page:4668
End Page:4673
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:J. Ignacio Cirac
Affiliations:MPI für Quantenoptik/Theory
Identifiers:DOI:10.1109/TIT.2010.2054552
LOCALID:4021
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.